Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Geodesic Nets on the 2-Sphere

Joel Hass and Frank Morgan
Proceedings of the American Mathematical Society
Vol. 124, No. 12 (Dec., 1996), pp. 3843-3850
Stable URL: http://www.jstor.org/stable/2161556
Page Count: 8
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Geodesic Nets on the 2-Sphere
Preview not available

Abstract

In this paper we introduce the concept of a geodesic net, an idea which plays the role among graphs that geodesics play among simple closed curves. We establish the existence of specific geodesic nets on the 2-sphere in certain cases.

Page Thumbnails

  • Thumbnail: Page 
3843
    3843
  • Thumbnail: Page 
3844
    3844
  • Thumbnail: Page 
3845
    3845
  • Thumbnail: Page 
3846
    3846
  • Thumbnail: Page 
3847
    3847
  • Thumbnail: Page 
3848
    3848
  • Thumbnail: Page 
3849
    3849
  • Thumbnail: Page 
3850
    3850